# SDR AALA202003279008

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,188 hours, 24,939 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0553453
- Condition: Faulty
- Location: Rt Engine
- Part time: 22,467 hours, 9,259 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING AFTER LANDING TAXI RIGHT ENGINE WOULD NOT RESPOND TO THROTTLE INCREASE THRUST VECTOR  ADVANCED BUT ENGINE WOULD NOT ACCELERATE. INSPECTED AND ACCOMPLISHED FUEL PUMP PACKAGE REMOVAL AND INSTALLATION IAW 73-11-01. ENGINE RUN TEST AND LEAK CHECK NORMAL. ALSO SEE AALA202003279006.
